Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A complete system of tensors of linear homogeneous second-order differential equations


Author: Clyde M. Cramlet
Journal: Trans. Amer. Math. Soc. 34 (1932), 626-644
MSC: Primary 34A26; Secondary 34A34, 53A45
MathSciNet review: 1501654
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A26, 34A34, 53A45

Retrieve articles in all journals with MSC: 34A26, 34A34, 53A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501654-0
PII: S 0002-9947(1932)1501654-0
Article copyright: © Copyright 1932 American Mathematical Society